| Model Number |
N/A |
| Medical Device Problem Code |
Difficult to Insert (1316)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/18/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported it was difficult to insert the poly art surface.Wasted first art surface because it wouldn¿t go in and poly damaged coming out.Surgeon states was above the locking mechanism laterally which caused it to not lock.A second poly of the smae size was used to complete the procedure.
Additional Manufacturer Narrative
(b)(4).Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device was discarded by the facility.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record identified no deviations or anomalies during manufacturing.Insufficient information provided to perform a compatibility check.Review of complaint history found no additional related issues for this item and the reported part and lot combination.Medical records were not provided.The complaint cannot be confirmed.A definitive root cause cannot be determined.No corrective actions, preventive actions, or field actions resulted after investigation of this event.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.